American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] A. L. Chistov. A bound for the degree of a system of equations determining the variety of reducible polynomials. St. Petersburg Math. J. 24 (2013) 513-528.
Abstract, references, and article information   
View Article: PDF

[2] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[3] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[4] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M'hammed El Kahoui. {\it D}-resultant and subresultants. Proc. Amer. Math. Soc. 133 (2005) 2193-2199. MR 2138859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karl Dilcher and Kenneth B. Stolarsky. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005) 965-981. MR 2110427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. J. van der Heiden. Addendum to ``Factoring polynomials over finite fields with Drinfeld modules''. Math. Comp. 73 (2004) 2109-2109. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. J. van der Heiden. Factoring polynomials over finite fields with Drinfeld modules. Math. Comp. 73 (2004) 317-322. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman. Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. 16 (2003) 537-579. MR 1969204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jaime Gutierrez, Rosario Rubio and Jie-Tai Yu. $D$-resultant for rational functions. Proc. Amer. Math. Soc. 130 (2002) 2237-2246. MR 1896403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Erich Kaltofen and Victor Shoup. Subquadratic-time factoring of polynomials over finite fields. Math. Comp. 67 (1998) 1179-1197. MR 1459389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eli Gourin. On irreducible polynomials in several variables which become reducible when the variables are replaced by powers of themselves . Trans. Amer. Math. Soc. 32 (1930) 485-501. MR 1501547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lloyd L. Dines. A theorem on the factorization of polynomials of a certain type . Trans. Amer. Math. Soc. 26 (1924) 17-24. MR 1501262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 19 (1918) 291-298. MR 1501102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1